# SDR HYIA20210604001

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402C
- Aircraft serial: C4020047
- Aircraft time: 30,948 hours, 57,074 cycles
- System (JASC): 2140 · Heating System
- Part: Tube
- Condition: Out Of Position
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A CHEMICAL SMELL COMING FROM THE HEATER IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND SCAT TUBING OBSTRUCTING HEATER THERMOSTAT ARM. REPOSITIONED AND SECURED SCAT TUBING WITH NO FURTHER DEFECTS NOTED.
